DOI:  10.1007/s10543-005-0028-x  Monotonicity Preserving Approximation of Multivariate Scattered Data
Author: Beliakov, G..  v. 45  no. 4, pp. 653- 677
ISSN:  0006-3835  EISSN:  1572-9125 
Get full text via these sources:
SpringerLink (use DOI)
Ebook package covering Chemistry & Materials Science, Social Sciences, Business and Management, and Biomedical & Life Sciences collections.
Ebook package covering Chemistry & Materials Science, Social Sciences, Business and Management, and Biomedical & Life Sciences collections.
Any issues, please contact the library for help: